# SDR CAL950115

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Module
- Part number: 651782111
- Condition: Leaking
- Location: A-Hyd System
- Part time: 47,710 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 1255 - THE 'A' HYDRAULIC SYSTEM WAS LOST AFTER DEPARTING LGA.  THE AIRCRAFT LANDED AT CLE WITHOUT INCIDENT.  MAINTENANCE FOUND PLUG BROKEN ON 'A' SYSTEM HYDRAULIC MODULE.  THE 'A' SYSTEM HYDRAULIC MODULE WAS REMOVED AND REPLACED AND LEAK CHECKS WERE GOOD.  IN ADDITION, BOTH THE NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS WERE REMOVED AND REPLACED DUE TO THE 'A' HYDRAULIC SYSTEM FAILURE.  (X)
